# SDR CA011218010

- Difficulty date: November 29, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: M832481216
- Condition: Nicked
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

(CAN) LEFT ENGINE OIL PRESS WARNING, REQD SHUTDOWN OF ENGINE. DIVERTED & MADE EMERG LDG. SENT MECHS AND FOUND LUBE PUMP INSERT SLEEVE BACKED OFF. TIGHTENED LUBE PUMP INSERT SLEEVE PER GEMM. CHIP DETECTOR CHECKED GOOD. REPLENISHED OIL TANK WITH 5.5 QTS OF OIL. GROUND RUN & LEAK CHECK CARRIED OUT SUCCESSFULLY. DUE TO POSSIBLE HYD FLUID CONTAMINATION OF AGB; R&R'D CARBON SEALS FOR IDG, EDP & AIR STARTER. LEAK & CONSUMPTION CHECKS GOOD. RT-SRV ON EVEN ING OF NOV 30 FOR ONE RETURN FLT TO MADISON WI. OIL CONSUMPTION NOTED TO BE 0.25 QT. FLT FROM CINCINNATI CVG TO HOUSTON TX. OIL PRESSURE NR 1 ENG FLUXS NOTED. IFSD&DIVERTED. CONTRACT MAINT ADDED 2 QTS OF OIL TO LEFT ENGINE AN D ON SUBSEQUENTLY DRY RUN NOTED EVIDENCE
